# SDR DALA2024073107652

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 90,791 hours, 11,832 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R4
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3305 4R DOOR FAILED TO ARM. CORRECTIVE ACTION: REMOVED FOD PER A330 AMM 52-12. OPS CHECK GOOD. (6098718)
